# SDR IU62003F00022

- Difficulty date: June 3, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Housing
- Part number: 4105E1
- Condition: Cracked
- Location: Valve
- Component: Valve
- Component part number: 4105DA
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED FROM THREADED PORT TO LEE PLUG.  WEAK HOUSING.  MAKE HOUSING STRONGER AND THICKER BETWEEN THE THREADED PORT AND THE LEE PLUG.  (NR 177851)
